Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Distributed space scales in a semilinear reaction-diffusion system including parabolic variational inequality: a well-posedness study
Eindhoven University of Technology.
Eindhoven University of Technology. (Mathematics)ORCID iD: 0000-0002-1160-0007
Gifu University Yanagido.
2012 (English)In: Advances in Mathematical Sciences and Applications, ISSN 1343-4373, Vol. 22, p. 295-318Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Tokyo, Japan: Gakkotosho , 2012. Vol. 22, p. 295-318
Keyword [en]
parabolic vaariational inequality, multiscale RD system
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-39827OAI: oai:DiVA.org:kau-39827DiVA, id: diva2:901192
Available from: 2016-02-06 Created: 2016-02-06 Last updated: 2017-06-07Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

http://mcm-www.jwu.ac.jp/~aikit/AMSA/current.html#fh5co-tab-feature-vertical4

Authority records BETA

Muntean, Adrian

Search in DiVA

By author/editor
Muntean, Adrian
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 55 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf